# SDR DALA2025032002091

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 96,309 hours, 18,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H, A

## Discrepancy

SHIP 1801 -DIV/DE- THE CREW DECLARED AN EMERGENCY WITH ATC AND DIVERTED THE AIRCRAFT TO SNN PER THE QRH, DUE TO THE F/O R3 SIDE WINDOW SHOWING INCREASING DAMAGE FROM HEAT. THE DAMAGE INCREASED RAPIDLY AND INCLUDED GLASS LAYER RIPPLING, DISCOLORATION, AND EXTREMELY HOT TO THE TOUCH. THE LANDING WAS OVERWEIGHT BUT OTHERWISE UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE R3 WINDOW AND THE WINDOW HEAT CONTROL COMPUTER. THE WINDOW HEAT SYSTEM CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #6661752)
